Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 18, 2015, 5:26 PM CDT for Rooks County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2015, 5:26 PM CDT (22:26 UTC)
- Expired
- Apr 18, 2015, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Rooks County, KS
The radar
The Grand Island radar (KUEX), 139 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
669
WUUS53 KGID 182226
SVRGID
KSC163-182300-
/O.NEW.KGID.SV.W.0039.150418T2226Z-150418T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
526 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ROOKS COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEBSTER
STATE PARK...OR 9 MILES SOUTHEAST OF NICODEMUS...MOVING NORTH AT 25
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PLAINVILLE...STOCKTON...PALCO...DAMAR...ZURICH AND WEBSTER STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3920 9961 3957 9960 3957 9927 3920 9922
TIME...MOT...LOC 2226Z 171DEG 23KT 3934 9945
HAIL...1.50IN
WIND...60MPH
$$
SALTZMAN1 follow-up statement
489
WWUS53 KGID 182250
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
550 PM CDT SAT APR 18 2015
KSC163-182300-
/O.CON.KGID.SV.W.0039.000000T0000Z-150418T2300Z/
ROOKS KS-
550 PM CDT SAT APR 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN ROOKS COUNTY...
AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEBSTER STATE
PARK...OR 9 MILES NORTHEAST OF NICODEMUS...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STOCKTON...DAMAR AND WEBSTER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3932 9960 3957 9960 3957 9927 3939 9925
TIME...MOT...LOC 2250Z 171DEG 23KT 3949 9948
HAIL...1.00IN
WIND...60MPH
$$
SALTZMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:26 PM CDT, 2 hours earlier.
Area forecast discussion, Apr 18, 3:26 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 326 PM CDT SAT APR 18 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 325 PM CDT SAT APR 18 2015 SATELLITE IMAGERY SHOWING THE FEATURE OF INTEREST THROUGH THE SHORT TERM...AN UPPER LEVEL LOW PRESSURE SYSTEM...CURRENTLY SPINNING OVER ERN PORTIONS OF COLORADO. A LOBE OF SHORTWAVE ENERGY ROTATING AROUND THE MAIN LOW IS STARTING TO SPARK OFF THUNDERSTORMS THROUGH THE PLAINS...WITH COVERAGE EXPECTED TO INCREASE IN THE COMING HOURS. THE SFC PATTERN ACROSS THE CWA REMAINS WEAK...WITH LIGHT AND AT TIMES VARIABLE WINDS CURRENTLY IN PLACE FOR SOME LOCATIONS. WITH MUCAPE VALUES IN EXCESS OF 1000 J/KG AND SUFFICIENT DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE WEATHER REMAINS IN PLACE...ESP ACROSS ROUGHLY THE SWRN HALF OF THE CWA...WHERE A SVR THUNDERSTORM WATCH IS CURRENTLY IN PLACE THROUGH 02Z. WHILE THE SVR POTENTIAL IS EXPECTED TO WANE WITH TIME OVERNIGHT...HIGHER POPS REMAIN IN PLACE...AS LIFT ASSOCIATED WITH THAT MAIN UPPER LEVEL CONTINUES AS IT FINALLY STARTS TO PUSH EAST OUT OF THE ROCKIES. AS WE GET TOWARD SUNRISE SUNDAY AND BEYOND...AT 12Z MODELS ARE IN GOOD AGREEMENT SHOWING THE MAIN UPPER LEVEL LOW HAVING SHIFTED INTO THE WRN KS REGION...WITH THE TROUGH AXIS EXTENDING NORTH THROUGH WRN NEB AND THE DAKOTAS. THIS SYSTEM WILL FINALLY START PUSHING ITS WAY EAST ACROSS THE PLAINS DURING THE DAYTIME HOURS...WITH THE MAIN PRECIPITATION CHANCES AFFECTING THE SERN HALF OF THE CWA...DRIVEN BY THE DEFORMATION ZONE ON THE BACKSIDE OF THE UPPER LOW. MAIN CHANGE TO THE FORECAST WAS TO TREND POPS UP. ACCOMPANYING THE SYSTEM IS A STRONG SFC COLD FRONT...WHICH MODELS SHOW PUSHING THROUGH THE CWA BY MIDDAY...USHERING IN GUSTY NORTHWEST WINDS FOR THE REMAINDER OF THE DAY. HIGHS ARE FORECAST TO TOP OUT IN THE 50S/60S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 325 PM CDT SAT APR 18 2015 HIGH TEMPERATURES SHOULD BE NEAR NORMAL TO A FEW DEGREES BELOW NORMAL. WILL HAVE TO WATCH OUT FOR SOME FROST ACROSS OUR NORTHERN AND WESTERN ZONES SUNDAY NIGHT...MONDAY NIGHT...AND TUESDAY NIGHT. MOST AREAS WILL BE DRY THROUGH THURSDAY. SOME MODELS GIVE US A GOOD RAIN EVENT BY FRIDAY...BUT OTHERS ARE NEARLY DRY SO A LOT OF UNCERTAINTY WITH REGARD TO PRECIPITATION CHANCES BY THURSDAY NIGHT THROUGH FRIDAY NIGHT. SUNDAY NIGHT...THE 12Z ECMWF...GFS...GEM...AND NAM ALL INDICATE THAT THE UPPER STORM SYSTEM WILL FINALLY HAVE TRACKED EAST OF OUR FORECAST AREA BY SUNDAY EVENING AND THUS WILL FINALLY BE ABLE TO CALL FOR A DRY NIGHT. CLOUDS WILL CLEAR OUT FROM NORTHWEST TO SOUTHEAST ALLOWING FOR GOOD RADIATIONAL COOLING WITH THE WIND BECOMING LIGHTER AS THE NIGHT GOES ON. THEREFORE...NORTHWESTERN ZONES MAY SEE SOME FROST. MONDAY TROUGH THURSDAY...OUR FORECAST AREA WILL BE BETWEEN STORM SYSTEMS AND THEREFORE EXPECT PRIMARILY CLEAR TO MOSTLY CLEAR SKIES WITH MILD HIGHS RANGING FROM THE UPPER 50S TO 60S AND COOL NIGHTS. MONDAY NIGHT AND TUESDAY NIGHT WILL BE THE COOLEST WITH LOWS IN THE UPPER 20S IN THE ORD AREA TO PRIMARILY 30S SOUTH OF HIGHWAY 92. FRIDAY AND SATURDAY...THE 12Z ECMWF TAKES A PIECE OF A STORM SYSTEM CURRENTLY OVER ALASKA...DIVES IT SOUTH INTO THE DESERT SOUTHWEST BY MID WEEK AND THEN EJECTS IT INTO THE PLAINS BY FRIDAY. THE 12Z GFS DOES SOMETHING SIMILAR TO THE ECMWF BUT IS WEAKER WITH THE SYSTEM. CONFIDENCE IN THIS STORM TRACK IS VERY LOW. THE GFS WOULD GIVE OUR FORECAST AREA VERY LITTLE IF ANY PRECIPITATION WHILE THE ECMWF WOULD RESULT IN A RAINY PERIOD THURSDAY NIGHT THROUGH FRIDAY NIGHT. AT THIS POINT WILL KEEP RAIN CHANCES AT 50/50 OR LOWER AND THEY MAY BE TOO HIGH IF THE TRACK VARIES MUCH AT ALL. SATURDAY IS CURRENTLY DRY ON MOST FORECAST MODELS. BOTH DAYS CURRENTLY APPEAR TO BE HEADING TOWARDS HIGHS IN THE UPPER 50S TO LOWER 60S. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1227 PM CDT SAT APR 18 2015 CONFIDENCE IN THE FORECAST FOR THIS TAF PERIOD IS ON THE LOW SIDE. EXPECTING DRY CONDITIONS THROUGH MOST OF...IF NOT ALL OF THE AFTERNOON HOURS...BEFORE ANOTHER PIECE OF UPPER LEVEL ENERGY SWINGING INTO THE REGION BRINGS ADDITIONAL THUNDERSTORM CHANCES. DID TREND BACK ONSET OF PRECIP MENTION A COUPLE HOURS...BUT WILL SEE HOW THINGS EVOLVE THIS AFTERNOON AND ADJUST IF NECESSARY. KEPT MENTION AS VC THROUGH THE ENTIRE PERIOD...AS PRECIP MAY BE SCATTERED IN NATURE. CEILINGS ARE ANOTHER AREA OF LOWER CONFIDENCE...AS OBS IN THE AREA ARE EITHER MVFR OR VFR...SO HAVE A TEMPO MENTION OF MVFR AT BOTH TERMINAL AREAS THIS AFTERNOON. GUIDANCE VARIES ON CONDITIONS THIS EVENING/OVERNIGHT...AND FOR NOW HAVE VFR GOING...AND WILL SEE WHAT DEVELOPS. TOMORROW MORNING...THE MAIN UPPER LEVEL SYSTEM FINALLY STARTS MOVING THROUGH...PUSHING A COLD FRONT ACROSS THE AREA AND USHERING IN GUSTY NWRLY WINDS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ADP LONG TERM...WESELY AVIATION...ADP
Hazardous weather outlook, Apr 18, 2:54 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 254 PM CDT SAT APR 18 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 191200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 254 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE FOR THUNDERSTORMS REMAINS IN THE FORECAST ACROSS THE ENTIRE OUTLOOK AREA THE REST OF THIS AFTERNOON INTO TONIGHT. THERE IS THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE THROUGH THE EVENING HOURS...ESPECIALLY FOR AREAS ALONG AND SOUTH OF INTERSTATE 80 AND ALONG AND WEST OF HIGHWAY 281...AND INCLUDING NORTH CENTRAL KANSAS. HAIL NEAR THE SIZE OF PING PONG BALLS AND DAMAGING WINDS NEAR 60 MPH ARE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Apr 18, 4:23 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 423 PM CDT SAT APR 18 2015 KSZ019-182215- MITCHELL KS- 423 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY UNTIL 515 PM CDT... AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF BELOIT TO 7 MILES SOUTH OF SIMPSON...AND MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BELOIT...ASHERVILLE AND SIMPSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3945 9823 3946 9793 3922 9793 3922 9823 TIME...MOT...LOC 2123Z 200DEG 9KT 3934 9813 3928 9794 ADP
Special weather statement, Apr 18, 4:53 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 453 PM CDT SAT APR 18 2015 KSZ005-017-182230- PHILLIPS KS-ROOKS KS- 453 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PHILLIPS AND NORTHEASTERN ROOKS COUNTIES UNTIL 530 PM CDT... AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIRWIN...OR 10 MILES SOUTHEAST OF PHILLIPSBURG...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILLIPSBURG...AGRA...KIRWIN AND GLADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3951 9907 3947 9930 3974 9942 3977 9907 TIME...MOT...LOC 2153Z 168DEG 15KT 3962 9922 SALTZMAN
Special weather statement, Apr 18, 5:02 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 502 PM CDT SAT APR 18 2015 NEZ061-074-182230- KEARNEY NE-BUFFALO NE- 502 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KEARNEY AND SOUTHEASTERN BUFFALO COUNTIES UNTIL 530 PM CDT... AT 502 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KEARNEY...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KEARNEY AND RIVERDALE. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 270 AND 283. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4057 9888 4056 9913 4086 9918 4089 9887 TIME...MOT...LOC 2202Z 177DEG 21KT 4069 9902 ADP
Local storm report, Apr 18, 5:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
517 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL ZURICH 39.23N 99.43W
04/18/2015 M1.00 INCH ROOKS KS TRAINED SPOTTER
PEA TO DIMES WITH QUARTERS STARTING TO FALL
&&
PBEDASpecial weather statement, Apr 18, 5:18 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 518 PM CDT SAT APR 18 2015 KSZ007-182245- JEWELL KS- 518 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEWELL COUNTY UNTIL 545 PM CDT... AT 518 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANKATO...OR 26 MILES NORTH OF BELOIT...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANKATO...BURR OAK AND MONTROSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3970 9805 3968 9829 4000 9836 4000 9805 TIME...MOT...LOC 2218Z 177DEG 22KT 3985 9820 SALTZMAN
Special weather statement, Apr 18, 5:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 526 PM CDT SAT APR 18 2015 NEZ074-182300- KEARNEY NE- 526 PM CDT SAT APR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEARNEY COUNTY UNTIL 600 PM CDT... AT 525 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MINDEN...OR 15 MILES SOUTHEAST OF KEARNEY...MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4045 9881 4042 9899 4060 9912 4063 9886 TIME...MOT...LOC 2225Z 168DEG 7KT 4050 9894 ADP
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 11:24 PM CDT | Special Weather Statement | GID | Rooks | 36 min |
| Apr 17, 11:57 PM CDT | Special Weather Statement | GID | Phillips | 48 min |
| Apr 18, 12:47 AM CDT | Special Weather Statement | GID | Smith | 28 min |
| Apr 18, 2:27 AM CDT | Special Weather Statement | GID | Phillips | 48 min |
| Apr 18, 3:42 PM CDT | Special Weather Statement | GID | Mitchell | 33 min |
| Apr 18, 3:47 PM CDT | Special Weather Statement | GID | Smith | 28 min |
| Apr 18, 3:49 PM CDT | Severe Thunderstorm Warning | GID | Smith | 26 min |
| Apr 18, 4:18 PM CDT | Special Weather Statement | GID | Smith | 42 min |
| Apr 18, 4:23 PM CDT | Special Weather Statement | GID | Mitchell | 52 min |
| Apr 18, 4:32 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 28 min |
| Apr 18, 4:53 PM CDT | Special Weather Statement | GID | Phillips | 37 min |
| Apr 18, 4:59 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 31 min |
| Apr 18, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 30 min |
| Apr 18, 5:18 PM CDT | Special Weather Statement | GID | Jewell | 27 min |
| Apr 18, 5:24 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 36 min |
| Apr 18, 5:47 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 28 min |
| Apr 18, 5:58 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 32 min |
| Apr 18, 6:09 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 19 min |
| Apr 18, 6:15 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.